# SDR DALA2017032702438

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 75,220 hours, 9,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER LOOSE LOCATIONS:01R. EMERGENCY EXIT COVER FIXED.
